U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

I start cymbalta (duloxetine) 30mg 6 dayes ago make me feel mor anxious and deepresst wich i didn't feel that before is that normal do i have to stop cymbalta (duloxetine)?

2 doctor answers7 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
These side: Effects may resolve with time. Keep your doctor informed of your side effects.
Dr. Dariush Saghafi
Neurology 33 years experience
Side effects: Sometimes medications can make symptoms worse which they supposedly treat especially when talking about the antidepressant class of drugs. However, you should also talk to your doctor before abruptly stopping any prescribed medication if that is it all possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 14, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.